UNIFORM DECAY OF A VISCOELASTIC NONLINEAR BEAM IN TWO DIMENSIONAL SPACE

Full Article - PDF

Published: 2018-05-11

Page: 50-73


BILLAL LEKDIM

Faculty of Mathematics, University of Sciences and Technology Houari Boumedienne, P.O. Box 32, El-Alia 16111, Bab Ezzouar, Algiers, Algeria.

AMMAR KHEMMOUDJ *

Faculty of Mathematics, University of Sciences and Technology Houari Boumedienne, P.O. Box 32, El-Alia 16111, Bab Ezzouar, Algiers, Algeria.

*Author to whom correspondence should be addressed.


Abstract

In this paper we study a viscoelastic nonlinear beam in two-dimensional space. We establish the well-posedness and a decay result. The proposed boundary controller guarantees that when there are no external forces, the beam is globally exponentially stabilized at its equilibrium position and that when the forces are presented, the beam is stabilized at the neighborhood of its equilibrium position. The method is based on the multiplier technique and some ideas introduced in [1].

Keywords: Uniform decay, viscoelastic, nonlinear, memory terms, two-dimentionel space


How to Cite

LEKDIM, B., & KHEMMOUDJ, A. (2018). UNIFORM DECAY OF A VISCOELASTIC NONLINEAR BEAM IN TWO DIMENSIONAL SPACE. Asian Journal of Mathematics and Computer Research, 25(1), 50–73. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/712

Downloads

Download data is not yet available.